A criterion for admissibility of inference rules in modal and
Doklady Akademii Nauk, Tome 284 (1985) no. 3, pp. 538-541
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_284_3_a5,
author = {V. V. Rybakov},
title = {A criterion for admissibility of inference rules in modal and},
journal = {Doklady Akademii Nauk},
pages = {538--541},
year = {1985},
volume = {284},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_284_3_a5/}
}
V. V. Rybakov. A criterion for admissibility of inference rules in modal and. Doklady Akademii Nauk, Tome 284 (1985) no. 3, pp. 538-541. http://geodesic.mathdoc.fr/item/DAN_1985_284_3_a5/